Medicinal Products

DOLIRHUMEPRO PARAC / PSEUDO / DOXY

Generic drug of the therapeutic class: Otorhinolaryngology
Active ingredients: Day tablet: Paracetamol, Pseudoephedrine, Night tablet: Paracetamol, Doxylamine
laboratory: Sanofi-Aventis France

Compressed
Box of 16
All forms

Indication

Treatment during colds in adults and adolescents over the age of 15:

· Feeling of stuffy nose,

· Clear nasal discharge,

· Headache and / or fever.

Dosage DOLIRHUMEPRO PARAC / PSEUDO / DOXY Tablet Box of 16

Oral way.

RESERVED FOR ADULTS AND ADOLESCENTS OVER 15 YEARS OLD.

During the day: 1 oblong tablet, to renew if necessary after 4 hours minimum, without exceeding 3 tablets per day.

At bedtime: 1 round tablet if necessary.

The tablet is swallowed as is with a large glass of water.

In the absence of improvement after 4 days of treatment, it is necessary to take a medical opinion.

Renal failure

In case of severe renal insufficiency (creatinine clearance less than 10 ml / min), the interval between 2 doses will be at least 8 hours. The dose of paracetamol should not exceed 3 g per day.

Against indications

This medicine is contraindicated in the following situations:

· Hypersensitivity to any of the constituents of the product.

· In children under 15 years old.

· In case of a history of stroke or risk factors that may lead to stroke, due to the sympathomimetic alpha activity of the vasoconstrictor.

· In case of severe or poorly balanced high blood pressure.

· In case of severe coronary insufficiency.

· If there is a risk of glaucoma by closing the angle.

· If there is a risk of urinary retention related to urethroprostatic disorders.

· In case of a history of convulsions.

· In case of hepatocellular insufficiency due to the presence of paracetamol.

· In case of breastfeeding (see section Pregnancy and breastfeeding ).

· In patients with wheat allergy (other than celiac disease).

· In combination with non-selective MAOIs due to the risk of paroxysmal hypertension and potentially fatal hyperthermia (see section 4.5 ).

· In combination with indirect-acting sympathomimetics: vasoconstrictors to decongest the nose, whether administered orally or nasally [phenylephrine (aka neosynephrine), pseudoephedrine, ephedrine] as well as methylphenidate, due to the risk of vasoconstriction and / or hypertensive flare-ups (see section Interactions with other medicinal products and other forms of interaction ).

· In combination with alpha sympathomimetics: vasoconstrictors intended to decongest the nose, whether administered orally or nasally [etilefrine, naphazoline, oxymetazoline, phenylephrine (also known as neosynephrine), synephrine, tetryzoline, tuaminoheptane, tymazoline], as well as midodrine, because of the risk of vasoconstriction and / or hypertensive relapses (see section Interactions with other medicinal products and other forms of interaction ).

The combination of two decongestants is contraindicated, regardless of the route of administration (oral and / or nasal): such an association is useless and dangerous and corresponds to misuse.

This medicine SHOULD NOT BE USED during pregnancy (see section Pregnancy and breastfeeding ).

Side effects Dolirhumepro Parac / Pseudo / Doxy

Hypersensitivity reactions related to any of the components of this medicine.

Linked to the presence of pseudoephedrine

Cardiac disorders

· Palpitations.

· Tachycardia.

· Myocardial infarction.

Visual disorders

· Glaucoma crisis by closing the angle.

Gastrointestinal disorders

· Dry mouth.

· Nausea

· Vomiting.

· Ischemic colitis.

Nervous system disorders

· Hemorrhagic strokes, exceptionally in patients who have used pseudoephedrine hydrochloride- based specialties: these have occurred during overdose or misuse and / or in patients with vascular risk factors.

· Ischemic vascular accidents.

· Headache.

· Convulsions.

Psychiatric disorders

· Anxiety.

· Agitation.

· Behavioral disorders.

· Hallucinations.

· Insomnia.

A fever, an overdose, a drug combination likely to reduce the epileptogenic threshold or to promote an overdose, have often been found and seem to predispose to the occurrence of such effects (see sections Contraindications and Warnings and precautions for use ) .

Urinary disorders

· Dysuria (especially in cases of urethroprostatic disorders).

· Urinary retention (especially in cases of urethroprostatic disorders).

Skin disorders

· Sweats.

· Exanthema.

· Pruritus.

· Urticaria.

Vascular disorders

· Hypertension (hypertensive thrust).

Linked to the presence of paracetamol

· Few cases of hypersensitivity reactions such as anaphylactic shock, angioedema, erythema, urticaria, skin rash have been reported. Their occurrence requires the definitive discontinuation of this drug and related drugs.

· Very exceptional cases of thrombocytopenia, leukopenia and neutropenia have been reported.

Linked to the presence of doxylamine

· Anticholinergic effects are rare: possibly constipation, dry mouth, disturbances of accommodation, heart palpitations.

· Sleepiness.

Popular Posts

Category Medicinal Products, Next Article